# SDR 2023F00084

- Difficulty date: March 17, 2023
- Submitted: March 17, 2023
- Operation: General aviation
- Aircraft: N630QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0179
- Aircraft time: 4,023 hours, 2,602 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 691263067
- Part serial: NA
- Condition: Unknown
- Location: Zone 200
- Part time: 4,023 hours, 2,602 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STINGER SKIN OVERSIZED HOLES. ACCOMPLISHED TEXTRON AVIATION REPAIR LETTER DQ38629M1 DATED MARCH 14, 2023 "680A-0179 STINGER SKIN OVERSIZED HOLE"
